MAUDE Adverse Event Report: Thommen Medical AG CONTACT RC INICELL, PF 5.0, E 4.2, L14.0; Dental Implant

Thommen Medical AG CONTACT RC INICELL, PF 5.0, E 4.2, L14.0; Dental Implant
Model Number 4.23.246
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability not achieved, mobility.

Brand Name
CONTACT RC INICELL, PF 5.0, E 4.2, L14.0
Common Device Name
Dental Implant
Manufacturer (Section D)
Thommen Medical AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
Thommen Medical AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key50491710
Report Number3003184527-2026-01574
Device Sequence Number10583150
Product Code DZE
UDI-Device Identifier07640156470949
UDI-Public07640156470949
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.23.246
Device Lot Number30565
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient RaceWhite